# SDR USAA2011101800021

- Difficulty date: October 13, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 50,203 hours, 6,971 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 5367232801300
- Condition: Debonded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - CABIN FLOOR PANEL 271HF HAS AREA OF DISBOND BETWEEN FR 75 AND FR 78 AT Y381.  REPAIRED CABIN FLOOR PANEL 271HF BETWEEN FR 75 AND FR 78 AT Y381 IAW A330 SRM 53-02-00.
